# SDR TWAA9901502

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS INOPERATIVE AT FORWARD GALLEY AND AT ROWS 4, 5, 17, 22, 26, AND 33.  REPLACED LIGHT MODULES, MFG 0105606-002 AND 0105606-003.  CHECK-C 10-25-98 STL.
